# SDR UALA2012100505654

- Difficulty date: October 4, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 41,738 hours, 17,612 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: C12848AA01
- Part serial: 239
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UNIT FAULT ON FWD EMERGENCY POWER SUPPLY UNIT.   REPLACED FWD EPSU AND EPSU BATTERY PER MM.
